Alert archive / Massachusetts / Special Weather Statements in 2016

Special Weather Statement, NWS Boston/Norton, MA

June 29, 2016Norfolk County, Massachusetts

NWS Boston/Norton, MA issued this special weather statement at Jun 29, 2016, 4:12 PM EDT for Norfolk County, Massachusetts. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2016, 4:12 PM EDT (20:12 UTC)
Expired
Jun 29, 2016, 4:45 PM EDT
In force
33 min
Issued by
NWS Boston/Norton, MA

County Norfolk County, MA

The radar

The Boston radar (KBOX), 9 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 8.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
770 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

267 
WWUS81 KBOX 292012
SPSBOX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
412 PM EDT WED JUN 29 2016
 
MAZ013-017-292045-
NORTHERN BRISTOL MA-WESTERN NORFOLK MA-
412 PM EDT WED JUN 29 2016

...STRONG THUNDERSTORMS DEVELOPING IN NORTHWESTERN BRISTOL...
NORTHWESTERN PLYMOUTH...SOUTH CENTRAL NORFOLK AND EASTERN PROVIDENCE
COUNTIES COUNTIES...

AT 411 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PLAINVILLE TO NORTH
ATTLEBOROUGH TO NEAR CENTRAL FALLS...AND MOVING NORTHEAST AT 25 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
PAWTUCKET...NORTH ATTLEBOROUGH...STOUGHTON...ATTLEBORO...MANSFIELD...
EASTON...NORTON...SHARON...FOXBOROUGH...WRENTHAM...
PLAINVILLE AND AVON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING WAS OCCURRING. LIGHTNING CAN STRIKE FAR AWAY FROM
A THUNDERSTORM. GO INSIDE A BUILDING OR VEHICLE. WAIT 30 MINUTES
UNTIL AFTER THE STORM HAS PASSED TO RESUME OUTDOOR ACTIVITIES.

THESE STORMS MAY INTENSIFY AND BECOME CAPABLE OF PRODUCING DAMAGE.
STAY TUNED FOR UPDATED STATEMENTS AND POSSIBLE WARNINGS.

&&

LAT...LON 4215 7106 4210 7106 4210 7108 4205 7107
      4193 7117 4189 7138 4192 7138 4196 7135
      4203 7134
TIME...MOT...LOC 2011Z 243DEG 20KT 4204 7130 4197 7131 4192 7135 

$$

SIPPRELL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jun 29, 3:50 PM EDT, 22 minutes earlier.

Area forecast discussion, Jun 29, 3:50 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
350 PM EDT WED JUN 29 2016

.SYNOPSIS...
Dry and seasonable weather arrives tonight into Thursday. A cold
front moves over the region on Friday into early Saturday, a few
thunderstorms are possible. High pressure builds in behind the
front and prevails through early next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
***Low risk for a few strong thunderstorms across eastern New England
this afternoon***

CAPE values were generally 1000-1500 J/kg this afternoon, mainly
over the eastern half of southern New England. Despite these high
CAPE values, not many showers and thunderstorms have developed in
our region. The main reasons for this lack of rainfall is a dry
wedge moving in above 700 mb, and the lift associated with a mid
level shortwave was mainly to our north.

Will continue to have a chance of showers this afternoon and
evening across eastern MA. Determined the cold front at 2 pm
extended from just east of KAFN-KORH-KIJD-KOXC. This front is
expected to take its time moving east, and should not move east of
our coastal waters until late tonight.

Mostly clear skies develop with the loss of daytime heating. Light
winds will likely allow for patchy ground fog to develop in the
typically prone locations overnight, which may be locally dense.
Seasonable min temperatures.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Dry weather expected through this period, although our region will
only be on the edge of a high pressure to our south. The main
limitation will be the lack of moisture. Seasonable temperatures
expected.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...

HIGHLIGHTS...

* Scattered showers and thunder Friday/Saturday from passing front
* Cooler and less humid for Sunday into July 4th Holiday
* Summer heat is possible by mid next-week

OVERVIEW...

The 12Z guidance is in good agreement for the medium range, however,
it has begun to diverge beginning on Monday into next week. Upper
low south of Hudson Bay will rotate through the mean trough and pass
through eastern Canada by the close of the weekend. The latter of
which will send a cold front across the area Friday into Saturday
morning. Behind this low, the GFS continues to keep stationary front
south of the region, whereas the EC less amplified allowing for mid-
level ridge to build over southern New England. This difference has
resulted in a wide temperatures spread amongst the guidance.
Otherwise GFS bring stationary front well north of the Mid-Atlantic
and with riding low pressure could see widespread rainfall. This
seems to progressive compared to UKMET and CMC so have continued the
trend with the EC keeping front and thus precip chances
south of the region.

DAILIES...

Friday into early Saturday...

Interesting weather set-up for Friday for southern New England.
Potent low south of Hudson Bay will drag a cold front across the
Northeast. Appears that the front will move through during the
overnight hours with the a prefrontal trough approaching during the
day on Friday. Guidance shows good southerly flow out ahead of
approaching systems which help increase the moisture potential. CAPE
values are over 1000 J/KG per the GFS and its even shown on the
conservative EC. 0-6 KM shear values are also on the increase to 40
kts by late Friday afternoon. So with this amount of instability,
shear and moisture with approaching pre-frontal trough cannot rule
some strong thunderstorms across southern New England. This is also
supported by mid-level lapse rates near 6 C/KM and High K and TT
levels. Expect precip to develop from west and move eastward through
the day.

Anticipate showers and thunderstorms to be able to maintain
themselves during the overnight hours as cold front approaches.
Guidance still shows a good amount of elevated instability per
MUCAPES near 700 J/KG at 06z as well as steepening lapse rapes as
850 mb temps continue to fall during the overnight hours.

PWAT values will be near 1.3-1.5 inches which is 1 to 2 standard
deviations above normal. Therefore believe the main threat will be
heavy rain within any of the stronger storm. Still cannot rule out
gusty wind and small hail. This timeframe is something to watch over
the next few guidance cycles.

Saturday into 4th of July...

Cold frontal system will be offshore by Saturday allowing for a
pleasant weekend. Still could see an isolated showers across the
eastern half, especially if the front slows down. However most of
the guidance shows very little mid-level moisture by 12z.
Temperatures on both days will be in the low to mid 80s with very
low humidity.

Monday temperatures looks to be a bit tricky as EC still show mid-
level ridge over the region with southwesterly flow. The GFS is
still showing a more northwest flow keeping 850mb temps cooler.
Because of the spread in the guidance, decided to use a model blend
to split the difference. Temps on July 4th could reach into the mid
to upper 80s. Luckily the humidity will be low keeping it a
comfortable holiday.

Tuesday and beyond...

Still a spread in the guidance for Tuesday. The GFS continues to
push stationary front north of the Mid-Atlantic bringing precip to
the region. This is not wholly supported by the ensembles both the
GEFS and ECE. Will keep a slight chance for now but believe that
Tuesday will remain generally dry.

Appears that temperatures will begin to increase on the Tuesday into
Wednesday as 850mb temps increase ahead of next approaching
system.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday Night/...

Through 00Z...Moderate confidence. Mainly VFR, with local MVFR
CIGS toward the Cape and islands. Low risk for a few strong
thunderstorms this afternoon across eastern MA and northern RI.

Tonight...High confidence. Mainly VFR. Localized patchy ground
fog develops late at the typically prone locations.

Thursday...High confidence.  Mainly VFR conditions. Any lingering
MVFR conditions will improve quickly to VFR after sunrise. Light
and variable winds will result in local seabreezes developing.

Thursday night...High confidence. VFR.

KBOS Terminal...Moderate confidence in TAF, due to timing issues
for showers/thunderstorms impacting terminal.

KBDL Terminal...High confidence in TAF.

Outlook /Friday through Monday/...

Friday...Moderate confidence. Mainly VFR conditions and dry
weather. Scattered showers and thunderstorms may result in brief
periods of MVFR conditions.

Saturday into Monday...High confidence. VFR.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday Night/...High confidence.

Winds and seas will remain below small craft advisory thresholds
through this period. Main concern will be for areas of fog, which
may be locally dense at times this evening across the southern
waters. Also, there is a low risk for an isolated strong
thunderstorm this afternoon across the nearshore waters,
especially toward Ipswich Bay.

Outlook /Friday through Monday/...

High confidence. Quiet boating weather expected. Winds and seas
should remain below SCA criteria throughout the period. Could see
a few gusts near 20 kts on Friday ahead of an approaching cold
front. This front should cross waters by Saturday. Seas may reach
5 feet but low confidence at this time. This front will result in
showers and thunderstorms, which will reduce visibilities at
times. Nearshore waters on Saturday and Sunday may be a bit gusty.

&&

.FIRE WEATHER...
Hit or miss showers and thunderstorms will occur today, with
another shot for thunderstorms Friday and Friday night. However,
widespread perception looks to be nil over the next 7 days.

High pressure and dry conditions appear to take hold of the
region Saturday, lasting into next week. Specifics are still too
hard to nail down, but it looks like the area will be less humid
and a bit cooler but dry during this time frame. RH values could
drop close to 30 percent between Sun into Wed. Winds overall
appear to be light during this period.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...Air Quality Alert until 11 PM EDT this evening for RIZ006>008.
MARINE...None.

&&

SYNOPSIS...Belk/Dunten
NEAR TERM...Belk
SHORT TERM...Belk
LONG TERM...Dunten
AVIATION...Belk/Dunten
MARINE...Belk/Dunten
FIRE WEATHER...staff
Hazardous weather outlook, Jun 29, 3:52 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
352 PM EDT WED JUN 29 2016

CTZ002>004-MAZ002>024-026-RIZ001>005-302000-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
352 PM EDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY AND NORTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A LOW RISK FOR A FEW STRONG THUNDERSTORMS THIS EARLY THIS
EVENING ACROSS THE I-95 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A LOW RISK OF STRONG TO SEVERE THUNDERSTORMS OCCURRING
FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RIZ006>008-302000-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
352 PM EDT WED JUN 29 2016

...AIR QUALITY ALERT IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.

THERE IS A LOW RISK FOR A FEW STRONG THUNDERSTORMS THIS EARLY THIS
EVENING ACROSS THE I-95 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A LOW RISK OF STRONG TO SEVERE THUNDERSTORMS OCCURRING
FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-302000-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
352 PM EDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

In the hours before

Special weather statement, Jun 29, 3:24 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
324 PM EDT WED JUN 29 2016

MAZ013-017-RIZ001-002-292015-
NORTHERN BRISTOL MA-WESTERN NORFOLK MA-SOUTHEAST PROVIDENCE RI-
NORTHWEST PROVIDENCE RI-
324 PM EDT WED JUN 29 2016

...STRONG THUNDERSTORM IN NORTHWESTERN BRISTOL...SOUTHWESTERN
NORFOLK...SOUTHEASTERN WORCESTER...SOUTHERN MIDDLESEX AND
NORTHEASTERN PROVIDENCE COUNTIES...

AT 323 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SMITHFIELD...OR NEAR NORTH PROVIDENCE...MOVING NORTHEAST AT 20 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PROVIDENCE...PAWTUCKET...WOONSOCKET...CUMBERLAND...
NORTH PROVIDENCE...FRANKLIN...JOHNSTON...NORTH ATTLEBOROUGH...
ATTLEBORO...WALPOLE...MANSFIELD...EASTON...SMITHFIELD...LINCOLN...
CENTRAL FALLS...NORTON...SHARON...FOXBOROUGH...BELLINGHAM AND MEDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING WAS OCCURRING. LIGHTNING CAN STRIKE FAR AWAY FROM
A THUNDERSTORM. GO INSIDE A BUILDING OR VEHICLE. WAIT 30 MINUTES
UNTIL AFTER THE STORM HAS PASSED TO RESUME OUTDOOR ACTIVITIES.

THIS STORM MAY INTENSIFY AND BECOME CAPABLE OF PRODUCING DAMAGE. STAY
TUNED FOR UPDATED STATEMENTS AND POSSIBLE WARNINGS.

&&

LAT...LON 4192 7159 4202 7152 4202 7150 4204 7150
      4220 7138 4220 7135 4221 7135 4204 7109
      4182 7148
TIME...MOT...LOC 1923Z 222DEG 17KT 4191 7151

SIPPRELL
Special weather statement, Jun 29, 3:58 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
358 PM EDT WED JUN 29 2016

MAZ013-017-RIZ001-002-292045-
NORTHERN BRISTOL MA-WESTERN NORFOLK MA-SOUTHEAST PROVIDENCE RI-
NORTHWEST PROVIDENCE RI-
358 PM EDT WED JUN 29 2016

...STRONG THUNDERSTORM IN NORTHWESTERN BRISTOL...SOUTH CENTRAL
NORFOLK AND NORTHEASTERN PROVIDENCE COUNTIES...

AT 357 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PLAINVILLE TO NEAR
CUMBERLAND TO LINCOLN...AND MOVING NORTHEAST AT 5 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
PAWTUCKET...CUMBERLAND...NORTH PROVIDENCE...JOHNSTON...NORTH
ATTLEBOROUGH...ATTLEBORO...MANSFIELD...SMITHFIELD...LINCOLN...CENTRAL
FALLS...FOXBOROUGH...WRENTHAM AND PLAINVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING WAS OCCURRING. LIGHTNING CAN STRIKE FAR AWAY FROM
A THUNDERSTORM. GO INSIDE A BUILDING OR VEHICLE. WAIT 30 MINUTES
UNTIL AFTER THE STORM HAS PASSED TO RESUME OUTDOOR ACTIVITIES.

THESE STORMS MAY INTENSIFY AND BECOME CAPABLE OF PRODUCING DAMAGE.
STAY TUNED FOR UPDATED STATEMENTS AND POSSIBLE WARNINGS.

&&

LAT...LON 4207 7126 4197 7128 4189 7134 4183 7157
      4193 7149 4200 7145
TIME...MOT...LOC 1957Z 245DEG 7KT 4201 7140 4194 7141 4189 7145

SIPPRELL
Special weather statement, Jun 29, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
412 PM EDT WED JUN 29 2016

MAZ013-017-292045-
NORTHERN BRISTOL MA-WESTERN NORFOLK MA-
412 PM EDT WED JUN 29 2016

...STRONG THUNDERSTORMS DEVELOPING IN NORTHWESTERN BRISTOL...
NORTHWESTERN PLYMOUTH...SOUTH CENTRAL NORFOLK AND EASTERN PROVIDENCE
COUNTIES COUNTIES...

AT 411 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PLAINVILLE TO NORTH
ATTLEBOROUGH TO NEAR CENTRAL FALLS...AND MOVING NORTHEAST AT 25 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
PAWTUCKET...NORTH ATTLEBOROUGH...STOUGHTON...ATTLEBORO...MANSFIELD...
EASTON...NORTON...SHARON...FOXBOROUGH...WRENTHAM...
PLAINVILLE AND AVON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING WAS OCCURRING. LIGHTNING CAN STRIKE FAR AWAY FROM
A THUNDERSTORM. GO INSIDE A BUILDING OR VEHICLE. WAIT 30 MINUTES
UNTIL AFTER THE STORM HAS PASSED TO RESUME OUTDOOR ACTIVITIES.

THESE STORMS MAY INTENSIFY AND BECOME CAPABLE OF PRODUCING DAMAGE.
STAY TUNED FOR UPDATED STATEMENTS AND POSSIBLE WARNINGS.

&&

LAT...LON 4215 7106 4210 7106 4210 7108 4205 7107
      4193 7117 4189 7138 4192 7138 4196 7135
      4203 7134
TIME...MOT...LOC 2011Z 243DEG 20KT 4204 7130 4197 7131 4192 7135

SIPPRELL

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 5:44 AM EDTSpecial Weather StatementBOXWorcester46 min
Jun 29, 3:24 PM EDTSpecial Weather StatementBOXNorfolk51 min
Jun 29, 3:32 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk28 min
Jun 29, 4:27 PM EDTSpecial Weather StatementBOXSuffolk33 min
Jun 29, 4:50 PM EDTSpecial Weather StatementBOXSuffolk40 min
Jun 29, 4:52 PM EDTSpecial Marine WarningBOX53 min
Jun 29, 4:59 PM EDTSpecial Weather StatementBOXEssex46 min
Jun 29, 5:29 PM EDTSpecial Marine WarningBOX31 min
Jun 29, 5:41 PM EDTSpecial Marine WarningBOX49 min
Jun 29, 3:58 PM EDTSpecial Weather StatementBOXProvidence47 min
Jun 29, 4:44 PM EDTSpecial Weather StatementBOXKent, Providence46 min
Jun 29, 5:08 PM EDTSpecial Weather StatementBOXProvidence52 min

Nearby

Special Weather Statements in Massachusetts, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.